EconPapers    
Economics at your fingertips  
 

Existence of Multiple High-Energy Solutions for a Kind of Superlinear Second-Order Elliptic Equations

Fangfang Huang, Qiongfen Zhang and M. Palanivel

Journal of Mathematics, 2024, vol. 2024, 1-11

Abstract: In this paper, we intend to consider infinitely many high energy solutions for a kind of superlinear Klein–Gordon–Maxwell systems. Under some suitable assumptions on the potential function and nonlinearity, by using variational methods and the method of Nehari manifold, we obtain the existence result of infinitely many high energy solutions for this kind of systems, which improves many relative results in the literature.

Date: 2024
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/jmath/2024/7693024.pdf (application/pdf)
http://downloads.hindawi.com/journals/jmath/2024/7693024.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jjmath:7693024

DOI: 10.1155/2024/7693024

Access Statistics for this article

More articles in Journal of Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jjmath:7693024